# SDR 3EJA202508220014

- Difficulty date: August 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 12,334 hours, 8,103 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

I OBSERVED THE RED GEAR UNLOCK LIGHT WAS ILLUMINATED. OBSERVED A HYD PRESS ANNUNCIATOR AND STAB MIS COMP ANNUNCIATOR LIGHT WAS ILLUMINATED.
